# SDR DALA2018062204162

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 48,256 hours, 22,111 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE WARNING ON ECAM.  CABIN CREW REPORTED NO SMOKE IN LAVATORY.  PASSENGER WAS IN AFT RIGHT LAVATORY AT THE TIME OF WARNING.  OPERATION CHECKS OKAY.
